×

zbMATH — the first resource for mathematics

Ultrafilters and compactification of uniform spaces. (English) Zbl 0032.31401

MSC:
54E15 Uniform structures and generalizations
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tychonoff, Über die topologische Erweiterungen von Raumen, Math. Ann. vol. 102 (1933) pp. 544-561. · JFM 55.0963.01
[2] Alexandroff-Hopf, Topologie, Berlin, Springer, 1935. · JFM 61.0602.07
[3] von Neumann, Regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) p. 707. · Zbl 0015.38802
[4] H. Cartan, Théorie des filtres, filtres et ultrafiltres, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 595-777. · Zbl 0018.00302
[5] Weil, Sur les espaces uniformes et sur la topologie générale, Actualités Scientifique et Industrielles, no. 551, Paris, Hermann, 1937. · JFM 63.0569.04
[6] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[7] Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823 – 844. · Zbl 0017.42803
[8] Bedřich Pospíšil, Remark on bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 845 – 846. · Zbl 0017.42901
[9] Wallman, Lattices and bicompact spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 164-165; Lattices and topological spaces, Ann. of Math. vol. 39 (1938) pp. 112-126.
[10] J. Dieudonné, Sur les espaces uniformes complets, Ann. École Norm. 56 (1939), 277 – 291 (French). · JFM 65.0877.01
[11] Alexandroff, Bikompakte Erweiterungen topologischer Räume, Rec. Math. (Mat. Sbornik) N.S. vol 5 (1939) p. 420. · JFM 65.0878.01
[12] Bourbaki, Les structures fondamentales de l’analyse, vol. 1, Théorie des ensembles (fase, de résultats), Paris, Hermann, 1939; vol. 3, Topologie générale, Chaps. I and II, Structures topologiques; Structures uniformes, Paris, Hermann, 1940.
[13] Tukey, Convergence and uniformity in topology, Princeton, 1940. · Zbl 0025.09102
[14] I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3 – 24 (German, with Russian summary). · JFM 67.0406.02
[15] I. Gelfand and G. Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 25 – 39 (German, with Russian summary). · JFM 67.0407.01
[16] Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. · Zbl 0061.39302
[17] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300 – 320. · Zbl 0060.07305
[18] N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U. S. A. 31 (1945), 333 – 338. · Zbl 0060.07402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.